EconPapers    
Economics at your fingertips  
 

Strong local nondeterminism of spherical fractional Brownian motion

Xiaohong Lan and Yimin Xiao

Statistics & Probability Letters, 2018, vol. 135, issue C, 44-50

Abstract: Let B=Bx,x∈S2 be the fractional Brownian motion indexed by the unit sphere S2 with index 0Keywords: Angular power spectrum; Karhunen–Loève expansion; Spherical fractional Brownian motion; Strong local nondeterminism (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715217303619
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:135:y:2018:i:c:p:44-50

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2017.11.007

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:135:y:2018:i:c:p:44-50